1990, Ph.D., Mathematics, University of Wisconsin-Madison
1986, M.A., Mathematics, University of Wisconsin-Madison
1981, D.I.P.C.E.G. Mathematics series, University of Yaounde-ENS, Annexe of Bambili-Bamenda, Cameroon
A sample of his publications, new and old, national and international include:
Gwanyama, P.W., Thomas, K., and Miller, G., 2018, From the Logistic Model to the SIR Model for an Epidemic: Example from the 2003 SARS Epidemic in Hong Kong, International Journal of Mathematics and Computation (IJMC). Vol. 29, no.1, pp. 1-10.
Gwanyama, P.W., 2014, A note on the uniform step method and the composition theorem for magic squares, International Journal of Mathematics and Computation (IJMC). Vol 24, No.3, pp. 9-20
Gwanyama, P.W., 2011, A simplified contour integration for the probability integral, International Journal of Mathematical Sciences and Applications (IJMSA), Vol 1, No.3, pp. 1507-1510.
Gwanyama, P.W., 2004.The HM-GM-AM-QM Inequalities, The MAA College Mathematics Journal, Vol 35, No.1, pp. 47-50.
Gwanyama, P.W., 2005.K-S Test for Goodness of Fit and Waiting Times for Fatal Plane Accidents, International Journal of Mathematical Education in Science and Technology, Vol. 36, No4, pp. 333-343.
Dr. Gwanyama received his M.A. and Ph.D. degrees in Mathematics from the University of Wisconsin-Madison. He has twice received the Faculty Excellence awards in Teaching from Northeastern Illinois University. Some of his publications have appeared in the MAA College Mathematics Journal, the International journal of Mathematics in science and technology, the International Journal of science and applications, and the International Journal of Mathematics and Computation.
Return to Mathematics Faculty
Northeastern Illinois University
5500 North St. Louis Avenue
Chicago, IL 60625